# SDR 2003FA0000082

- Difficulty date: January 2, 2003
- Submitted: January 30, 2003
- Operation: General aviation
- Aircraft: N4227E
- Make and model: Bell 206L-1
- Aircraft serial: 45702
- Engine: Allsn 250C30
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning Light
- Condition: Activated
- Location: Engine
- Part time: 6,729 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE MAGNETIC PLUG WARNING LIGHT CAME ON DURING FLIGHT.  PILOT LANDED AIRCRAFT AND MAINTENANCE WAS NOTIFIED.  MECHANIC INSPECTED MAGNETIC PLUGS AND FOUND PASTE ON UPPER ENGINE GEARBOX MAGNETIC CHIP PLUG.  MECHANIC CLEANED AND REINSTALLED PLUG PERFORMED MAINTENANCE IAW MM.
